MathSciNet Relay Station
MathSciNet bibliographic data
MR2172687 (2006f:82036) 82B41 (15A52 42C05 60F99)
Aptekarev, Alexander I.; Bleher, Pavel M.; Kuijlaars, Arno B. J. Large $n$ limit of Gaussian random matrices with external source. II. Comm. Math. Phys. 259 (2005), no. 2, 367–389.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement